# SDR FDEA201607062287

- Difficulty date: July 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 25,467 hours, 13,934 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Out Of Position
- Location: Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LOUD NOISE, LEAKING AIR, FROM F/O WINDOW .  NOISE CONTINUED, RETURNED TO DEPARTURE.  AFTER ARRIVAL TO BLOCKS, OPENED WINDOW AND    FOUND FWD SIDE OF PRESSURE SEAL OUT OF RETAINER.  INSTALLED SEAL BACK INTO RETAINER AND WINDOW, OPS CKS NORMAL, NO LEAKS NOTED.
